# SDR DALA2019110406371

- Difficulty date: August 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 DTE TRACKING FOR FUSELAGE DENT STA 470 STR 26R ADDRESSED VIA ER/A 580564-14 REVISION ORIGINAL. CORRECTIVE ACTION: PERMANENT REPAIR WAS C/W REF ERA 580564 SECTION III AND TRACKED ON LS 1337637. (1225330)
